# SDR AALA202305308827

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 71,903 hours, 29,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT BATTERY AT RIGHT HAND OVERWING EMERGENCY EXIT DOOR FAILED SYSTEM TEST. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT AT RIGHT HAND OVERWING EMERGENCY EXIT DOOR PER AMM 33-51-38.
